# SDR AALA202512089920

- Difficulty date: September 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA UPPER RADIO L/H SIDE ADJACENT AT UPPER TENSION BOLT CRACK DIRECTION 2 OCLOCK, CRACK LENGTH =0.188 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR INSTRUCTIONS (REPLACED FRONT WINDSHIELD FRAME LH) IAW EA NO.368108 AND REPAIR DRAWING: R53113467 ISSUE C.
